# SDR 03FDEA01249

- Difficulty date: August 11, 2003
- Submitted: August 18, 2003
- Operation: Air carrier
- Aircraft: N681FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 799
- Aircraft time: 6,176 hours, 3,321 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAME (C58) 20 INCH TO THE RT OF CENTER HAS A 1 INCH CRACK IN FRAME.    REPAIRED: IAW (EA6-5310-71398)    BY CUTTING OUT CRACKED SECTION IAW SRM 51-27-00, NDT THE CUT OUT.  REMOVED AFFECTED FASTENERS AND CABLE SUPPORTS AS REQUIRED, FLAP-PEEN AREA FABRICATED REPAIR DOUBLER,  INSTALLED REPAIR DOUBLER.
